I had to have an abortion and i couldnt make my two week appointment and i was told i should be okay .but i also take medication for epilepsy and a daily vitamin. Could something be seriously wrong?
I am on Seasonique and before I started taking it I read a lot of customer reviews on this medication and a lot of people complain about constant bleeding that lasts weeks and weeks. I would consult your doctor and see about maybe switching to another drug that won't give you that side effect. I haven't had any trouble with bleeding [yet] but I've only been taking it for about 3 weeks. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 1 answer
Posted 29 Nov 2010 • 1 answer
Seasonique - I have been taking seasonque for awhile, sometimes I miss a few days, but I make up and
Posted 1 May 2013 • 1 answer
Posted 15 Dec 2013 • 1 answer
I just started taking Seasonique 5 days ago and I noticed I was having shortness of breath. Is this?
Posted 25 Dec 2013 • 1 answer